# SDR QXEA2025081100292

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 17,235 hours, 11,817 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Smoke
- Location: Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2305. LEFT MAIN WHEEL INBOARD RIM AREA IS PRODUCING WHITE SMOKE DURING POST FLIGHT WALK AROUND. REMOVED FROM SERVICE. PERFOREMD GVI OF AREA NO DAMAGE FOUND AND SMOKE NO LONGER PRESENT PERFOREMD OPS TEST OF BRAKES IAW AMM 32-41-00-710-801-A OPS TEST GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
